MAUDE Adverse Event Report: SPINE WAVE, INC. VELOCITY EXPANDABLE INTERBODY CARTRIDGE; INTERVERTEBRAL BODY FUSION DEVICE

SPINE WAVE, INC. VELOCITY EXPANDABLE INTERBODY CARTRIDGE; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 11-2645
Health Effect - Clinical Code Pain (1994)
Date of Event 11/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The removed implant was returned for evaluation.A visual examination was performed; no abnormalities were identified.The implant was intact with no visible damage.Based on the results of our evaluation, we cannot determine the cause of the difficulty reported.
 
Event or Problem Description
Approximately three weeks post-operatively, a patient reported leg pain.Upon imaging, it was noted that the interbody implant had shifted.The surgeon removed the implant in one piece and successfully replaced it with another device.

Brand Name
VELOCITY EXPANDABLE INTERBODY CARTRIDGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key6206958
Report Number3004638600-2016-00006
Device Sequence Number358982
Product Code MAX
UDI-Device Identifier10840642106916
UDI-Public10840642106916
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152620
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue Number11-2645
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2016
Initial Report FDA Received Date12/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;